IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v46y2000i4p401-410.html
   My bibliography  Save this article

Stochastic comparisons for general probabilistic cellular automata

Author

Listed:
  • López, F. Javier
  • Sanz, Gerardo

Abstract

In this work we study stochastic comparisons for probabilistic cellular automata where the set of values each automaton can take is an arbitrary finite set endowed with a partial or total order. We give necessary and sufficient conditions on the parameters which define the processes for their stochastic ordering. The equivalence is proved establishing the existence of increasing Markovian couplings of these processes. When such couplings exist, we give the explicit expression of their operators. As a consequence of these results, we get necessary and sufficient conditions on the transition probabilities of probabilistic cellular automata for their monotonicity.

Suggested Citation

  • López, F. Javier & Sanz, Gerardo, 2000. "Stochastic comparisons for general probabilistic cellular automata," Statistics & Probability Letters, Elsevier, vol. 46(4), pages 401-410, February.
  • Handle: RePEc:eee:stapro:v:46:y:2000:i:4:p:401-410
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-7152(99)00129-7
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Javier López, F. & Sanz, Gerardo, 1998. "Stochastic comparisons and couplings for interacting particle systems," Statistics & Probability Letters, Elsevier, vol. 40(1), pages 93-102, September.
    2. Forbes, Florence & François, Olivier, 1997. "Stochastic comparison for Markov processes on a product of partially ordered sets," Statistics & Probability Letters, Elsevier, vol. 33(3), pages 309-320, May.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Louis, P.-Y., 2005. "Increasing coupling of probabilistic cellular automata," Statistics & Probability Letters, Elsevier, vol. 74(1), pages 1-13, August.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:46:y:2000:i:4:p:401-410. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.